MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent inadvertently partially deployed.An 8 x 40 x 130 innova was selected for a procedure in the right external iliac.The device was pulled out of the hoop for preparation and it appeared to have already been partially deployed.The device did not enter the patient's body.An 8x40x75 stent was used to complete the procedure.There were no patient complications and the patient was fine.
 
Event or Problem Description
It was reported that the stent inadvertently partially deployed.An 8 x 40 x 130 innova was selected for a procedure in the right external iliac.The device was pulled out of the hoop for preparation and it appeared to have already been partially deployed.The device did not enter the patient's body.An 8x40x75 stent was used to complete the procedure.There were no patient complications and the patient was fine.Returned product consisted of an innova self-expanding stent delivery system (sds).The outer sheath, mid-shaft, and the remainder of the device were checked for damage.Visual examination showed a kink at the nosecone.It was noticed that the stent was partially deployed approximately 9mm from the distal side of the markerband.The yellow thumbwheel lock was intact on the device.The pull handle was at the start position.The cis investigator rotated the thumbwheel to verify functionality of the device.The stent started to deploy as designed with no issues.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7911338
Report Number2134265-2018-61277
Device Sequence Number1722558
Product Code NIP
UDI-Device Identifier08714729874171
UDI-Public08714729874171
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0019946625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2018
Initial Date Received by Manufacturer 09/05/2018
Supplement Date Received by Manufacturer10/02/2018
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date11/01/2018
Patient Sequence Number1